# SDR 20000413SH027

- Difficulty date: January 24, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151321
- Part serial: 1790
- Condition: Debonded
- Location: Main Rotor
- Part time: 193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGEOF MAIN ROTOR BLADE  DEBONDING (INBOARD JOINT).  193.4 HOURS SINCE REPAIR/OVERHAUL.  REMOVED AND REPLACED.  (X)
